# SDR AUS20020675

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7312 · Fuel Heater
- Part: Element
- Part number: WA9056
- Condition: Faulty
- Location: Fuel Heater
- Component: Fuel Heater, Stwarner, 10839E
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL HEATER ELEMENT SUSPECT FAULTY. ENGINE FUEL SYSTEM FITTINGS LOOSE. LIMITED INFORMATION PROVIDED.
